currently im taking 100mg of zoloft my doctor told me to take it at night because all i wanna do is sleep it is like i can't stay awake. things were getting better but since i started school it is like things are going downhill i can't pull it together things are just falling apart im seeking help but it just doesn't seem like this zoloft alone is working before i was taking wellbutrin with it but i had a seizure and to stop that i kust feel like im falling apart i have no interest in school working out the things i used to like i just feel sad and like im slipping i keep having highs and lows. one minute im happy and in a good mood and in a split second my mood can change to sadness or irritation any advice?
I recommend the medication Abilify. It will enhance the effectiveness of the Zoloft and will help stabilize your mood. I have taken it for years with great success. Another option is Lamictal. It too is a mood stabilizer, though it doesn't have the antidepressive enhancement properties like Abilify.
Just some thoughts to discuss with the doc.
I'm sorry to hear you're feeling so low,
You will have to get back to your doc and let him/her know whats going on,it may be no harm to add something like Laurie suggested to enhance the effect of zoloft. Hope you feel better soon,i understand how hard it is to adjust to the meds and how frustrating it can be when they dont seem to work.Have a chat with your doc,hopefully he'll prescribe somethin else to go along with it and you'll start feeling good in no time!!
Best wishes,and take care
My husband is on the same dose of Zoloft as you, & was having all kinds of problems with sleep that ended up making him not being able to concentrate in the daytime. I believe it is reccommended to take it in the AM to stop this problem He switched & has completely changed. Also added Wellbutrin at a low dose to help. Good luck & let us know how you are doing...
Besides Wellbutrin what else have you tried? If you add that info we may be able to answer your question a bit better.
Have you ever tried any of the old tricyclics? Like Pamelor or Tofranil?
I am so sorry that you are feeling so low!! Stay with us, just for support if you need it.
Best wishes to you and go back to that doc!!!
Hello navygirl! It is not so common to have sedation as a side effect of Zoloft. Most people report that they have insomnia after starting this medication. Have you ever been on a mood stabilizer, like Valcoric Acid? This class of medications may help control the mood swings that you are experiencing. Please mention this to your doctor. He also may think that it is worth a try. I hope things get better for you! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2013 • 9 answers
Updated 28 Dec 2009 • 1 answer
Updated 26 Sep 2010 • 3 answers
Updated 12 Sep 2011 • 2 answers
Updated 6 Jul 2013 • 2 answers